# SDR COMA0570067

- Difficulty date: June 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND NEAR POTABLE WATER DOOR AT FS 364 APPROXIMATELY 3 INCHES LONG, 700 INCHES WIDE AND BETWEEN .005 AND .007 INCHES DEEP.  REMOVED CORROSION AT POTABLE WATER DOOR SURROUND AREA IAW BOMBARDIER EO 601R-53-6620.
